Medication and Drugs
Wellbutrin and Zyban
Antidepressants

What happens if you snort Wellbutrin?

Answer

User Avatar
Wiki User
04/10/2009

THERE ARE A VARIETY of ways to take medications: by injection (IM- intra-muscular, SC- subcutaneous) , orally, swallowing a tablet or capsule, intranasally (snorting), sublingually (under the tongue), bucal method (dissolve in mouth between check and gum) and rectal suppositories. Each method is for a specific preparation of a medication and enters the blood stream at a different rate. A Wellbutrin tablet is meant to be swallowed, but if you manage to crush it and take it intranasally, it will eventually get to your blood system and stomach. Because it is not intended to be "snorted", after a while it can do a lot of damage to your nasal membranes. You will NOT get "high" by snorting Wellbutrin. The sustained- and extended-release forms of Wellbutrin (bupropion) can contain two to four times the dosage of the non-time release form. Confusing the two could be fatal.